# SDR ARWR960699

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT, AFT CARGO DOOR JAMB AREA, FORWARD SIDE HAS CORROSION BETWEEN FUSELAGE SKIN AND SEAL DEPRESSOR.  REPAIRED IAW DAC FAX 293907 AND 297170.   (X)
